# SDR VNAA20250320021

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00208623 SN: 00781 DISCREPANCY: AFT CARGO DOOR FLOOR SILL HAS SEVERAL CHAFES AND AREAS OF CORROSION BETWEEN FS1000-FS1047 CORRECTIVE ACTION: REMOVED AND INSTALLED NEW FLOOR SILL P/N MM670-35655-003 IAW CRJ700 SRM TASK 51-42-20-001-001-A01, & TASK 51-42-06-001-001-A01                    MM670-35655-003
